International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 104

Research Paper | Mathematics | India | Volume 3 Issue 12, December 2014


Signed Roman Domination Number of Generalized Petersen Graph

Shailaja S. Shirkol [2] | Manjula C. Gudgeri


Abstract: A signed Roman Dominating Function (SRDF) on a graph G is a function f: V (G) {-1, 1, 2} such that _ (uN|V|) f (u) 1 for every v V (G) and every vertex u V (G) for which f (u) = -1 is adjacent to at least one vertex w for which f (w) = 2. The weight of SRDF is the sum of its function values over all vertices. The signed Roman domination number of G is the minimum weight of a SRDF in G. For natural number n and k, where n > 2k, a generalized Petersen graph P (n, k) is obtained by letting its vertex set to be {u1, u2, , un, v1, v2, , vn} and its edge set to be {ui ui+1, ui vi, vi vi+k}; where i = 1, 2,. . . , n and subscripts are reduced modulo n. In this paper we determine the signed Roman domination number of generalized Petersen graph P (n, k) for k = 1 & 3. We characterize generalized Petersen graph which have efficient signed Roman domination number.


Keywords: Generalized Petersen graph, Roman domination, Signed domination, signed Roman dominating function, signed Roman domination number & efficient signed Roman domination


Edition: Volume 3 Issue 12, December 2014,


Pages: 2630 - 2633


How to Cite this Article?

Shailaja S. Shirkol, Manjula C. Gudgeri, "Signed Roman Domination Number of Generalized Petersen Graph", International Journal of Science and Research (IJSR), Volume 3 Issue 12, December 2014, pp. 2630-2633, https://www.ijsr.net/get_abstract.php?paper_id=SUB141066

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Generalized'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri | Dr. Jayant K. Patel

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1693 - 1695

On Integrability Conditions of a Framed Algebraic ?-Structure Manifold

Jai Pratap Singh [2] | Kripa Sindhu Prasad | Aparna Verma [2]

Share this Article


Top